# SDR RRXA11374

- Difficulty date: June 25, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 5613860101
- Condition: Corroded
- Location: L21r Sta 25-8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND FUSELAGE BULGED, POSSIBLE INTERNAL CORROSION @ L21R  STA 25 - 8.  *** CORRECTIVE ACTION *** REMOVED FASTENER, REMOVED CORRODED DOUBLER.  FABRICATED AND INSTALLED REPLACEMENT PART IAW DWG 561386-5613861 AND SRM 51-1-21-1 AND 51-1-20D.
